advertisement
Question
Posted by: Janice | 2009-10-22

Emotional wreck with Mirena

Hi,

I had the Mirena put in 2 months ago to help with my endometriosis and PCOS. I bled for 2 weeks after having it inserted and then again for 21 days 2 weeks later. I have had constant lower back pain and cramps which i can deal with...
BUT
Over the last few days i have been an emotional wreck. EXCEPTIONALLY TEARFUL, irritable, snappy and just full of poo... It is as if i am suffering from very bad PMS 24/7
My family is starting to take strain because of my moods...

What so you think i should do??? I can' t cope like this, this is not me!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If this only started after the Mirena was inserted, then I guess your only option is to have it removed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-10-25

If this only started after the Mirena was inserted, then I guess your only option is to have it removed.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement